# SDR SWIA201436390

- Difficulty date: February 16, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 28,382 hours, 23,860 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED TURN BY AUTOPILOT WITHOUT INPUT.  FLT 5332 TROUBLE SHOT AUTOPILOT SYS, NO SIGNIFICANT MDC FAULTS FOUND.  SERVO SPIN TEST GOOD, RAN THE NAV TESTER & HEADING WORKS FINE WHEN ENGAGED.  COULD NOT DUPLICATE, AUTOPILOT OPERATIONS CHECKED GOOD IAW AMM.
